Segui
Andrea Malchiodi
Andrea Malchiodi
Email verificata su sns.it - Home page
Titolo
Citata da
Citata da
Anno
Nonlinear analysis and semilinear elliptic problems
A Ambrosetti, A Malchiodi
Cambridge university press, 2007
5952007
Perturbation Methods and Semilinear Elliptic Problems on Rn
A Ambrosetti, A Malchiodi
Birkhäuser Basel, 2006
4302006
Ground states of nonlinear Schrödinger equations with potentials vanishing at infinity
A Ambrosetti, V Felli, A Malchiodi
Journal of the European Mathematical Society 7 (1), 117-144, 2005
3012005
Existence of conformal metrics with constant Q-curvature
Z Djadli, A Malchiodi
Annals of Mathematics, 813-858, 2008
2742008
Multiplicity results for some nonlinear Schrödinger equations with potentials
A Ambrosetti, A Malchiodi, S Secchi
arXiv preprint math/0011195, 2000
2572000
Singularly perturbed elliptic equations with symmetry: existence of solutions concentrating on spheres, Part I
A Ambrosetti, A Malchiodi, WM Ni
Communications in mathematical physics 235, 427-466, 2003
2462003
Minimal surfaces in pseudohermitian geometry
JH Cheng, JF Hwang, A Malchiodi, P Yang
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 4 (1), 129-177, 2005
2022005
The k-Hessian equation
XJ Wang
Geometric analysis and PDEs, 177-252, 2009
1952009
Boundary concentration phenomena for a singularly perturbed elliptic problem
A Malchiodi, M Montenegro
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2002
1792002
Multidimensional boundary layers for a singularly perturbed Neumann problem
A Malchiodi, M Montenegro
1322004
Bound states of nonlinear Schrödinger equations with potentials vanishing at infinity
A Ambrosetti, A Malchiodi, D Ruiz
Journal d’Analyse Mathématique 98 (1), 317-348, 2006
1212006
Morse theory and a scalar field equation on compact surfaces
A Malchiodi
1052008
Q-curvature flow on S4
A Malchiodi, M Struwe
Journal of Differential Geometry 73 (1), 1-44, 2006
992006
Supercritical conformal metrics on surfaces with conical singularities
D Bartolucci, F De Marchis, A Malchiodi
International Mathematics Research Notices 2011 (24), 5625-5643, 2011
962011
Compactness of solutions to some geometric fourth-order equations
A Malchiodi
Walter de Gruyter 2006 (594), 137-174, 2006
932006
Concentration at curves for a singularly perturbed Neumann problem in three-dimensional domains
A Malchiodi
Geometric & Functional Analysis GAFA 15 (6), 1162-1222, 2005
932005
Prescribing a fourth order conformal invariant on the standard sphere, Part II: blow up analysis and applications
Z Djadli, A Malchiodi, M Ould Ahmedou
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 1 (2), 387-434, 2002
912002
Prescribing a fourth order conformal invariant on the standard sphere—Part I: a perturbation result
Z Djadli, A Malchiodi, MO Ahmedou
Communications in Contemporary Mathematics 4 (03), 375-408, 2002
892002
On the Yamabe problem and the scalar curvature problems under boundary conditions
A Ambrosetti, A Malchiodi
Mathematische Annalen 322, 667-699, 2002
882002
A strong maximum principle for the Paneitz operator and a non-local flow for the Q-curvature.
MJ Gursky, A Malchiodi
Journal of the European Mathematical Society (EMS Publishing) 17 (9), 2015
792015
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20